# SDR CA080404007

- Difficulty date: March 29, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Gulstm GIV
- Aircraft time: 8,159 hours
- Engine: Rroyce TAYMK6118
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: GTCP36150G
- Condition: Leaking
- Part time: 5,558 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUT DOWN WITH LOW OIL PRESSURE FAULT.  OIL QTY RE-ADJUSTED AND APU STILL SHUT DOWN FOR LOW OIL PRESSURE.  REPLACED OIL PRESSURE SWITCH AND APU STILL SHUT DOWN INTERMITTENTLY.  AFTER TROUBLE SHOOTING WITH DIRECT OIL PRESSURE GAUGE FOUND OIL PRESSURE DELIVERY WITH INTERMITTENT LOW OIL PRESSURE READING.  SUSPECTING OIL PUMP OR PRESSURE REGULATOR.  LOANER APU INSTALLATION IN PROGRESS, MORE INFO WILL BE GIVEN WHEN REPORT OF REPAIR SHOP WILL BE GIVEN.
